# SDR TSAA9733205

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED BATTERY FOR ROW 8 EMERGENCY FLOOR PROX LIGHT ASSY DUE TO INOP.  OPERATIONAL CHECK OK. AIRCRAFT RETURNED TO SERVICE.  (M)
